# SDR 2004UALA00517

- Difficulty date: June 1, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 47,551 hours, 25,757 cycles
- Engine: Ge CFM56*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Failed
- Location: Cross Feed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO A STUCK FUEL CROSS-FEED VALVE CAUSING A FUEL IMBALANCE. CREW REPORTED FUEL CROSSFEED LIGHT REMAINS BRIGHT (INDICATING VALVE IS IN TRANSIT) NO MATTER WHAT POSITION THE CROSSFEED SWITCH IS IN. AND FUEL CROSS FEED VALVE POSITION LIGHT DOES NOT AGREE WITH SWITCH POSITION. FOUND BROKEN WIRE AT CONNECTOR D792. REPAIRED WIRE.
